MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr.03.2012.5983

Медицинская библиотека · BMJ case reports · 2012

Adrenal insufficiency secondary to inappropriate oral administration of topical exogenous steroids presenting with hypercalcaemia.

Bhatti Rahila Sarwar, Flynn Michael D

Клинический случайСтатьяПеревод в очереди

Аннотация

A 59-year-old Caucasian gentleman presented with malaise, fatigue and proximal muscle weakness. He had history of long-standing roseate psoriasis treated with topical clobetasol propionate (dermovate). On admission, he had significant postural hypotension, and hypercalcaemia. Endocrinological investigation revealed hypercalcaemia, a serum cortisol of <30 nmol/l, a flat short synacthen test and undetectable adrenocorticotropic hormone. He was treated with hydrocortisone. The abrupt withdrawal of the topical steroids by the patient precipitated the addisonian crisis. Further enquiry documented inappropriate oral administration of clobetasol for more than 10 years in addition to prescribed topical usage.

Для цитирования: Bhatti Rahila Sarwar, Flynn Michael D. Adrenal insufficiency secondary to inappropriate oral administration of topical exogenous steroids presenting with hypercalcaemia.. BMJ case reports. 2012. DOI: 10.1136/bcr.03.2012.5983.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.